Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Nutrition & Diet

Question: WHY AM I PACKING THE FAT ON MY FACE NOT MY BODY??!!! HELP?


tdots_finest - Sun Sep 07, 2003 2:29 pm

Hi, I am a teenager and have a problem that I cannot solve myself. Recently, I've been bodybuilding, and packing on some weight. The problem is, it is not going to my body, because I would like to pack on some weight on my body, except it's not going there, it is going to my face which is seriously frustrating me. It irritates me when people notice that I'm gaining a LOT of weight on my face, and my body is fine, I can see my abdominal muscles for gosh sake, so why is all the fat going to my face? WHAT CAN I DO? Can somebody help me please.
Dr. Tamer Fouad - Sun Sep 07, 2003 2:58 pm

tdots,
Have you been taking any hormones? Steroids? what supplements do you use?
tdots_finest - Sun Sep 07, 2003 4:38 pm

I've been taking creatine, and this weight gainer called N-Large.. its full of protein and carbohydrates.. I've put on body mass using it, but I can still see my ribs.. which Im guessing means im pretty skinny still, but the whole fat problem on my face is so frustrating because im so healthy looking on my body, and then when it comes to my face people think im fat. A lot of people think that my body is chubby based on my face, but I tell them that im not and I show them.. a lot of them are shocked.. what should I do? Should I stop taking the N-large? Should I do more cardio, I'm afraid if I do cardio my body will become skinnier, and I don't want that.. I just want my face skinnier like before. I know its not the creatine, because that builds muscle and has nothing to do with fat.
tdots_finest - Sun Sep 07, 2003 4:42 pm

Also, when I put on body MASS not fat through bodybuilding.. can I lose that through cardio.. I don't want to lose my body mass.. because it took work putting it on. That's what Im afraid of when it comes to cardio.. is that I get a skinnier body.. which I don't want
tdots_finest - Sun Sep 07, 2003 5:58 pm

one MORE thing... maybe If I stopped taking the n-large.. and just stuck to creatine.. and protein.. but I'd like to know. does protein contribute to the gaining of the fat? because if it doesnt then thats great.. I can have a weight training program with cardio.. and just take creatine and protein and watch my carbohyrdates.. would that help lose the weight on my face?
Dr. Tamer Fouad - Mon Sep 08, 2003 8:56 pm

First of all. I am not a specialist in this field. But you must watch the amount of proteins you are taking should be correspond to the amount of excercise that you perform. The problem with high protein diets is if you don't use them to build body mass they can get converted in the liver to fat. So it maybe that you are taking too much protein. Try reducing your protein supplements while maintaining your regular excercise. Don't over excercise either or you'll lose mass. Try to reach the appropriate balance for you. Right now it seems that you are taking too much protein than you transform to mass. So it would be a good idea to reduce that a litte.

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.